MathSciNet Relay Station
MathSciNet bibliographic data
MR330331 (48 #8668) 20M10
Petrich, Mario The structure of completely regular semigroups. Trans. Amer. Math. Soc. 189 (1974), 211–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement